# SDR P2EA2002M010

- Difficulty date: February 24, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- Aircraft time: 54,019 hours, 46,322 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR FAILED ON TAKEOFF.  LEFT GENERATOR FEEDER FAULT, LEFT AC BUS OFF, LEFT GENERATOR OFF.  AC CROSSTIE LOCKOUT LIGHTS, LEFT SIDE LOCKED OUT (TRIM INOP ETC).  LEFT GENERATOR WOULD NOT RESET ON FIRST TRY.  DID RESET ON SECOND TRY.  AC CROSSTIE LOCKOUT LIGHT REMAINED ON.  REPLACED THE LEFT GCU PER MM 24-20-10, OP'S CHECKED GOOD.
